JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Yeol Je Cho    
    Email: yjcho@nongae.gsnu.ac.kr  

Department of Mathematics
Gyeongsang National University
Chinju 660-701

    Research Areas :  
Other :  
    Articles: On the generalized strongly nonlinear implicit quasivariational inequalities for set-valued mappings   Volume 1, Issue 2
    Strong Convergence Theorems for Iterative Schemes with Errors for Asymptotically Demicontractive Mappings in Arbitrary Real Normed Linear Spaces   Volume 3, Issue 5
    Some Boas-Bellman Type Inequalities in 2-Inner Product Spaces   Volume 6, Issue 2

      search [advanced search] copyright 2003 terms and conditions login